I just started taking wellbutrin xl 150 mg last week. I am switching to the 300mg tomorrow. I was put on this for weight loss, but honestly Ii feel as though I am eating more since I have been on it. I was just wondering if anyone has had this and if they eventually ended up losing weight. Anothing things is that I have had a hard time falling asleep since on it, and I am wondering if that will go away. If anyone can help methat would be great. Thank you
Hi, my sister was on wellbutrin a while back to stop smoking, she lost alot of weight, she got very thin, did your Dr. prescribe this or did you get it off the internet? I'm curious because I was thinking about when she lost all that weight, weather is was because she had an addiction or the pill just works like that. Good Luck! I'm not sure about the sleeping thing she was a manager @ Bennigans so she worked late hours!lol
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.